Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor

Posted by jamie on November 24, 1999, at 3:35:16

In reply to Going off Effexor, posted by Nash McCutchen on November 23, 1999, at 20:58:00

Slow taper is the only way to go. I've heard a good rule of thumb is to decrease dose by 10% a week. Any faster the brain has trouble keeping up with the changes and thus the side effects. Not to mention the risk of rebound mania or depression. You might think you're fine now, but be careful. All too often we get lulled into a sense of complacency when we feel fine for some time. Only to find out rudely a few months later that we aren't fine without the drug.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:15708